# SDR DHL2002803007

- Difficulty date: June 15, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Nr 7
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 7 SMOKE DETECTOR NOT TESTING.  RELAMPED NR 7 SMOKE DETECTOR AND OP CHECKED IAW DC-8 70 SERIES M/M 26-0, OP CHECKS GOOD.
